# SDR ALGA104430

- Difficulty date: June 24, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N409AL
- Make and model: Bell 407
- Aircraft serial: 53494
- Aircraft time: 3,635 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Link
- Part number: 406310405101
- Part serial: RXFS8733
- Condition: Binding
- Location: Main Rotor
- Part time: 183 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH LINK HAS EXCESSIVE AXIAL PLAY; BINDING AND RATCHETY / REPLACED WITH NEW BY FIELD MAINTENANCE.
